| Model Number |
SIZE 20 LEG, GLENOID TARGETER |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 03/29/2023, it was reported by a sales representative via sems that an ar-5400-20 glenoid targeter "foot piece" was sliding up and down the pencil tip.This occurred during a case, they tried the other size 20 and it worked just fine, so they're thinking this one may just be old/overused.This occurred during an rtsa on (b)(6) 2023.No additional information provided.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause of the reported failure is wear and tear.